MathSciNet Relay Station
MathSciNet bibliographic data
MR1096262 20G15 (11E57 14L15 14L17)
Wenzel, Christian Classification of all parabolic subgroup-schemes of a reductive linear algebraic group over an algebraically closed field. Trans. Amer. Math. Soc. 337 (1993), no. 1, 211–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement